Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the torsion of rational elliptic curves over quartic fields
HTML articles powered by AMS MathViewer

by Enrique González-Jiménez and Álvaro Lozano-Robledo PDF
Math. Comp. 87 (2018), 1457-1478 Request permission


Let $E$ be an elliptic curve defined over $\mathbb {Q}$ and let $G = E(\mathbb {Q})_{\mathrm {tors}}$ be the associated torsion subgroup. We study, for a given $G$, which possible groups $G \subseteq H$ could appear such that $H=E(K)_{\mathrm {tors}}$, for $[K:\mathbb {Q}]=4$ and $H$ is one of the possible torsion structures that occur infinitely often as torsion structures of elliptic curves defined over quartic number fields.
Similar Articles
Additional Information
  • Enrique González-Jiménez
  • Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, Madrid, Spain
  • MR Author ID: 703386
  • Email:
  • Álvaro Lozano-Robledo
  • Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
  • Email:
  • Received by editor(s): April 4, 2016
  • Received by editor(s) in revised form: November 1, 2016
  • Published electronically: August 3, 2017
  • Additional Notes: The first author was partially supported by the grant MTM2015–68524–P
  • © Copyright 2017 American Mathematical Society
  • Journal: Math. Comp. 87 (2018), 1457-1478
  • MSC (2010): Primary 11G05; Secondary 14H52, 14G05, 11R16
  • DOI:
  • MathSciNet review: 3766394